alexa Resource Optimization in Wireless Networks | OMICS International| Abstract
ISSN: 2167-0919

Journal of Telecommunications System & Management
Open Access

Our Group organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations
700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
  • Editorial   
  • J Telecommunicat Sys Manag 2012, Vol 1(1)
  • DOI: 10.4172/2167-0919.1000e102

Resource Optimization in Wireless Networks

Taufik Abrao*
Department of Electrical Engineering, , State University of Londrina (DEEL/UEL), 86051-970, Po Box 6001, Brazil
*Corresponding Author : Taufik Abrao, Department of Electrical Engineering, State University of Londrina (DEEL/UEL), 86051-970, Po Box 6001, Brazil, Email: [email protected]

Received Date: Jan 28, 2012 / Accepted Date: Jan 31, 2012 / Published Date: Feb 03, 2012

Citation: Abrao T (2012) Resource Optimization in Wireless Networks. J Telecommun Syst Manage 1: e102. Doi: 10.4172/2167-0919.1000e102

Copyright: ©2012 Abrao T. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

Select your language of interest to view the total content in your interested language

Post Your Comment Citation
Share This Article
Article Usage
  • Total views: 5378
  • [From(publication date): 3-2012 - Feb 18, 2020]
  • Breakdown by view type
  • HTML page views: 1465
  • PDF downloads: 3913
Top